FAN Li-ying, SONG[]FAN Liying, WU Junfeng, et al. The Guaranteed Cost Control of Uncertain Nonlinear Discrete Systems[J]. 2019, 24(2): 121-126.
DOI:
FAN Li-ying, SONG[]FAN Liying, WU Junfeng, et al. The Guaranteed Cost Control of Uncertain Nonlinear Discrete Systems[J]. 2019, 24(2): 121-126.DOI: 10.15938/j.jhust.2019.02.018.
The Guaranteed Cost Control of Uncertain Nonlinear Discrete Systems
the problem of guaranteed cost control for a class of uncertain nonlinear discrete systems with state and input delay is studied. By applying Lyapunov stability theory and linear matrix inequality approach
sufficient conditions for the existence of state feedback controller are obtained to guarantee that the asymptotical stability of the close loop system and the quadratic performance index less a certain bound for all admissible uncertainties
t herefore
guaranteed cost problem solving. Finally
the effectiveness of the proposed method can be illustrated by the simulation example.
Nodularization Effect Evaluationof Ductile Iron basedon Quick Testing Oxygen Content in Liquid Iron
Fabrication and Mechanical Property of SiC/SiC Composites by Selective Laser Sintering Technology Combined with Precursor Impregnation and Pyrolysis Process
Stability Analysis of a Class of SIR Epidemic Model with Delayed Spontaneous Variation of Virus
Reliability Analysis of ZZ Distribution Under Zero Failure Data
β Property in W hyperbolic Spaces
Related Author
PEI Li-xin
XU Zhen-yu
LI Da-yong
ZENG Tao
ZHOU Yikai
ZHANG Kun
YU Siwen
LI Dong mei
Related Institution
School of Material Science and Engineering,Harbin University of Science and Technology
School of Civil Engineering and Architecture, Harbin University of Science and Technology
School of Material Science and Engineering, Harbin University of Science and Technology
School of Sciences, Harbin University of Science Technology
School of Applied Sciences,Harbin University of Science and Technology